# SDR DL72S971109

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT STA 344 AND RBL 1.  REPLACED SECTION OF BEAM PER SRM 53-10-8 FIG 11.
